Thanks for your message. Unfortunately, I was very ill at the time of writing and felt overwhelmed by the responses I received and have only just recently been able to pick up again.
However, since that time I realise I don't have a problem with those ingredients as my diet has changed many times for various reasons and all of the above have been excluded at one time or another for extended periods but my tummy has not recovered. However, my tummy problems worsened when I started T3 and I am aware that Liothyronine has industrial methylated spirit in it. Albeit the manufacturer states it is only used in the processing and there is nothing left in the end product. However, they do admit that sensitive individuals may have a problem.
Since I am very sensitive I'm looking for another brand that the women here have had experience with. I have heard that a lot of people have problems with the nhs product but have felt better on the Mexican brand. Hence now looking for that rather than gluten free etc.
If I do not have any success with other brands, it may be because it is the T3 itself possibly having an effect on the amount of histamine my intestines are producing, and at the same time reducing the amount of the enzyme that clears away histamine - DAO.
I believe I am harbouring some nasty histamine producing bacteria that worsened after a lot of antibiotics and NSAIDS, which I was given after a tonsillectomy. I found I had strong allergy symptoms and had to remove all histamine foods from my diet and suffered terrible hayfever. Later in the year I was given T3 and the whole thing got a lot worse with excruciating tummy pain.
I originally thought that if I changed my pills I would need to be sure that there was no sensitising ingredients as I had not eaten those for a long time. However, I have added things back and the tummy remains the same regardless of diet.
Now it appears that underneath most allergy symptoms there may be a gut dysbiosis, and so I have been working to reestablish my good microbes and so on. I think I've had chronic candida etc. So I think that if I can clear that up things will be ok, however, I want to see if I react better with another brand of T3 because whenever I lower the amount of T3 I have less symptoms and when I put it up I have more symptoms.
I manage the symptoms with antihistamines, in that I crush the antihistamine pill and take a quarter every time I take the T3. It's helping massively. I also use a lot of vitamin C (between 1500 - 3000mg divided throughout the day) to remove the histamine from my system. (I use it well away from food to ensure I do not increase my iron levels.) On top of that I use quercetin (1500mg divided just before meals, and I mix it with fish oil to aid digestion) to stop the mast cells from producing so much histamine, and I use an antiinflammatory diet.
Doing this I am virtually symptom free and my intestines are no longer bloated, which means my food is digesting and not passing straight through me. My energy has gone up and my face is no longer flushed. Now I'm in a position to get onto finding a new brand of T3.
I plan to get another T3, but without methylated spirit and hope for the best. If I don't have any joy then it's possible that I simply have a body that doesn't produce enough DAO enzyme to manage the extra histamine that the T3 is causing to be released. I'm not saying everyone has this reaction but it is something I think maybe an issue for me, mainly because I believe I have a lot of histamine producing bacteria and the extra load is just too much for my DAO.
I've written a lot here, but couldn't work out how to answer your question simply.
If I do manage to find a good brand that is also free of the above ingredients then I will let you know.
I hope you will feel better soon.